Open Access
December 2005 Network models for supply chains
S. Göttlich, M. Herty, A. Klar
Commun. Math. Sci. 3(4): 545-559 (December 2005).


A mathematical model describing supply chains on a network is introduced. In particular, conditions on each vertex of the network are specified. Finally, this leads to a system of nonlinear conservation laws coupled to ordinary differential equations. To prove the existence of a solution we make use of the front tracking method. A comparison to another approach is given and numerical results are presented.


Download Citation

S. Göttlich. M. Herty. A. Klar. "Network models for supply chains." Commun. Math. Sci. 3 (4) 545 - 559, December 2005.


Published: December 2005
First available in Project Euclid: 7 April 2006

zbMATH: 1115.90008
MathSciNet: MR2188683

Primary: 90B10
Secondary: 90B50

Rights: Copyright © 2005 International Press of Boston

Vol.3 • No. 4 • December 2005
Back to Top